OVERDOSE: Crack and Fentanyl in the VictoriaVille Mall Bathroom

SHARE!

(THUNDER BAY, ON) โ€“ In the midst of the afternoon today a medical emergency unfolded in a south downtown core mall bathroom.

Advertisement

A woman was found unresponsive with drug paraphernalia surrounding her. Her breathing was undetectable and portions of her face were turning shades of blue.

After she was found in the bathroom unresponsive a 911 call was made the during the course of the incident the woman was Narcanโ€™d, which revived her, bringing motion back to her seemingly lifeless body.

Fentanyl along with crack cocaine was found at the scene, which leads us to believe the woman overdosed on the fentanyl. She was taken to the emergency department of the Thunder Bay Regional Health Sciences Centre for further monitoring where she is likely to be released from in a few hours.

Any drug users that are thinking about making a change in their life and sober up are urged to contact the Thunder Bay Counselling Centre at 807-684-1880 and ask them about how you can start your journey to sobriety. Also, you can ask the staff working at the Overdose Prevention Site on Simpson Street for guidance, as they can also help you begin your new life.

Advertisement

Anyone who is going to continue to use drugs are asked to obtain and maintain a Narcan (Naloxone) kit with them. Narcan is a free drug that temporarily reverses overdose symptoms. Ask your pharmacist about how you can obtain and be trained on a Narcan kit today.

(Photo not of actual woman overdosing)

SHARE!
Advertisement

6 Replies to “OVERDOSE: Crack and Fentanyl in the VictoriaVille Mall Bathroom”

Comments are closed.